# SDR AUS20011462

- Difficulty date: December 23, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69144581
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage, Misce
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SKIN SUPPORT ANGLE CRACKED AT OUTBOARD END DUE TO HEAVY CORROSION ON THE RADIUS. CRACK LENGTH 63.5MM (2.5IN).
